# SDR 2010FA0001118

- Difficulty date: September 22, 2010
- Submitted: October 15, 2010
- Operation: General aviation
- Aircraft: N802FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MTND) CORROSION FOUND UNDER ADF ANTENNA BETWEEN FRAMES 28C AND 28D, FOUND ON 2 YEAR INSPECTION FOR ANTENNA`S AND SKIN UNDERNEATH.  ATR SOURCE DOCUMENT 535101-4.  REPAIRED IAW ATR 72, SRM 53-51-27.  PROBABLE CAUSE DETERIORATED SEALANT AND MOISTURE ENTRAPMENT.  TO PREVENT DAMAGE, CREATE A GOOD WATER TIGHT SEAL BETWEEN ANTENNA AND FUSELAGE SKIN.
